American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yaroslav Shitov. Mixed subdivisions and ranks of tropical matrices. Proc. Amer. Math. Soc. 142 (2014) 15-19.
Abstract, references, and article information   
View Article: PDF

[3] Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014) 611-625.
Abstract, references, and article information   
View Article: PDF

[4] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information   
View Article: PDF

[5] Artur Bartoszewicz, Szymon Głab, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Algebrability, non-linear properties, and special functions. Proc. Amer. Math. Soc. 141 (2013) 3391-3402.
Abstract, references, and article information   
View Article: PDF

[6] Michaela Vancliff and Padmini P. Veerapen. Generalizing the notion of rank to noncommutative quadratic forms. Contemporary Mathematics 592 (2013) 241-250.
Book volume table of contents   
View Article: PDF

[7] Cleon S. Barroso, Geraldo Botelho, Vinícius V. Fávaro and Daniel Pellegrino. Lineability and spaceability for the weak form of Peano's theorem and vector-valued sequence spaces. Proc. Amer. Math. Soc. 141 (2013) 1913-1923.
Abstract, references, and article information   
View Article: PDF

[8] Clément de Seguins Pazzis. Large affine spaces of non-singular matrices. Trans. Amer. Math. Soc. 365 (2013) 2569-2596.
Abstract, references, and article information   
View Article: PDF

[9] Artur Bartoszewicz and Szymon Głab. Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013) 827-835.
Abstract, references, and article information   
View Article: PDF

[10] Masaya Ouchi, Michio Hamada and Tatsuo Kimura. On prehomogeneity of a rank variety. Proc. Amer. Math. Soc. 140 (2012) 4127-4129.
Abstract, references, and article information   
View Article: PDF

[11] Sudhir R. Ghorpade and Samrith Ram. Enumeration of Splitting Subspaces over Finite Fields. Contemporary Mathematics 574 (2012) 49-58.
Book volume table of contents   
View Article: PDF

[12] Bernhard G. Bodmann, Peter G. Casazza, Vern I. Paulsen and Darrin Speegle. Spanning and independence properties of frame partitions. Proc. Amer. Math. Soc. 140 (2012) 2193-2207.
Abstract, references, and article information   
View Article: PDF

[13] José L. Gámez-Merino, Gustavo A. Muñoz-Fernández, Víctor M. Sánchez and Juan B. Seoane-Sepúlveda. Sierpinski-Zygmund functions and other problems on lineability. Proc. Amer. Math. Soc. 138 (2010) 3863-3876. MR 2679609.
Abstract, references, and article information   
View Article: PDF

[14] Dawei Chen. Linear series on ribbons. Proc. Amer. Math. Soc. 138 (2010) 3797-3805. MR 2679602.
Abstract, references, and article information   
View Article: PDF

[15] Calin Ambrozie, Bojan Kuzma and Vladimir Müller. An upper bound on the dimension of the reflexivity closure. Proc. Amer. Math. Soc. 138 (2010) 1721-1731. MR 2587457.
Abstract, references, and article information   
View Article: PDF

[16] V. I. Masol and M. V. Slobodyan. An estimate for the rate of convergence of the distribution of the number of false solutions of a system of nonlinear random equations in the field $GF(2)$. Theor. Probability and Math. Statist. 77 (2008) 121-134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. I. Masol and S. Ya. Slobodyan. On the rate of convergence to the normal distribution of the number of false solutions of a system of nonlinear random Boolean equations. Theor. Probability and Math. Statist. 76 (2008) 117-129. MR 2368744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roy Meshulam and Peter Semrl. Minimal rank and reflexivity of operator spaces. Proc. Amer. Math. Soc. 135 (2007) 1839-1842. MR 2286094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. V. Masol. Series expansion for the probability that a random Boolean matrix is of maximal rank. Theor. Probability and Math. Statist. 70 (2005) 93-104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Krzysztof Plotka. On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003) 1031-1041. MR 1948092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Seok-zun Song. Linear operators that preserve maximal column ranks of nonnegative integer matrices. Proc. Amer. Math. Soc. 126 (1998) 2205-2211. MR 1443409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Svatopluk Poljak. Maximum rank of powers of a matrix of a given pattern . Proc. Amer. Math. Soc. 106 (1989) 1137-1144. MR 963575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel A. Marcus. Minimal positive $2$-spanning sets of vectors . Proc. Amer. Math. Soc. 82 (1981) 165-172. MR 609644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul Hill. Quotients of valuated vector spaces . Proc. Amer. Math. Soc. 81 (1981) 14-18. MR 589128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] K. H. Kim and F. W. Roush. Reflexive lattices of subspaces . Proc. Amer. Math. Soc. 78 (1980) 17-18. MR 548075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frank Okoh. A bound on the rank of purely simple systems . Trans. Amer. Math. Soc. 232 (1977) 169-186. MR 0498625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. E. Cline and R. E. Funderlic. A theorem on the rank of a difference of matrices. Bull. Amer. Math. Soc. 82 (1976) 48. MR 0399122.
Abstract, references, and article information   
View Article: PDF

[30] Vera Pless and N. J. A. Sloane. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974) 1173-1178. MR 0689175.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 34 found      Go to page: 1 2